# SDR DALA14030100655

- Difficulty date: May 12, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 83,591 hours, 34,327 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Damaged
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PHASE II INSPECTION ON THE NR 10 SLAT AND FOUND DAMAGED ROLLER SHIM ON AFT MAIN TRACK.  REMOVED NR 10 SLAT IAW AMDS 2781-4380-0.
